# SDR DXTA2013122605606

- Difficulty date: December 25, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N258QS
- Make and model: Amd FALCON2000
- Aircraft serial: 158
- Aircraft time: 10,332 hours, 6,413 cycles
- Engine: Cfe CFE73811B
- Engine time: 7,931 hours, 6,413 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 30507762
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 7,931 hours, 6,413 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, NOTICED A MEDIUM PITCH AUDIBLE VIBRATION.  INDICATION OF HIGH N1 VIBRATION ON NR 1 ENG & LOW OIL PRESS.  REDUCED POWER ON NR 1 ENG & OIL PRESS INCREASED TO NORMAL RANGE MOMENTARILY THEN VARIED BETWEEN NORMAL & LOW YELLOW RANGE.  LANDED IMMEDIATELY & SECURED NR 1 ENG BEFORE TAXING IN.  THERE WERE NO ACCOMPANYING EIED, MINELCO, OR FADEC RELATED INDICATIONS.  REMOVED AND REPLACED SIX EACH DAMAGED FAN BLADES P/N: 3050776-2, NSN. WORK DONE IAW LMM 72-70-02.  COMPLIED WITH ENGINE RUN AND VIBRATION SURVEY PER CFE738 LMM 72-00-00. ALL CHECKS GOOD. REMOVED LT ENGINE OIL PRESSURE TRANSMITTER P/N: 3051103-1, S/N: 991533810003 AND INSTALLED A NEW CONDITION TRANSMITTER P/N: 3051103-2, S/N: 1316206700171. WORK DONE PER LMM 79-30-04. RAN LT ENGINE AND OPS AND LEAK CHECKS GOOD.
